# SDR HEEA0015361

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4008519916
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT OSCILLATES IN ROLL.  TIME SINCE REPAIR, 95:05 HOURS.
